4 doctors weighed in:
Does lip numbness and fingers tingling relate to coversyl or coversyl plus? If so what does this mean?
4 doctors weighed in

Dr. Anifat Balogun
ENT - Head & Neck Surgery
1 doctor agrees
In brief: Yes. See doc ASAP!
Yes, tingling in lips and fingers can be caused by either version of this medicine.
It may indicate low potassium. See your doctor asap! do not stop the medication without express directions from you physician. Take some orange juice and eat a banana in the meantime.

In brief: Yes. See doc ASAP!
Yes, tingling in lips and fingers can be caused by either version of this medicine.
It may indicate low potassium. See your doctor asap! do not stop the medication without express directions from you physician. Take some orange juice and eat a banana in the meantime.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
1 doctor agrees
In brief: Allergic reaction
Lip and finger numbness are such an ubiquitous symptoms that one can hardly pinpopoint the cause just by a simple interview.
The medicine coversyl contains an ace inhibitor and a diuretic that could produce allergic reactions, and excessive elimination of salts and potassium in the urine with subsequent tingling in hands and lips and tongue. An allergic reaction to the medicine is a common cause.

In brief: Allergic reaction
Lip and finger numbness are such an ubiquitous symptoms that one can hardly pinpopoint the cause just by a simple interview.
The medicine coversyl contains an ace inhibitor and a diuretic that could produce allergic reactions, and excessive elimination of salts and potassium in the urine with subsequent tingling in hands and lips and tongue. An allergic reaction to the medicine is a common cause.
Dr. Albert C. Cuetter
Dr. Albert C. Cuetter
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors